Wanna end it.

Discussion in 'Suicidal Thoughts and Feelings' started by had_enuff, Feb 16, 2007.

Thread Status:
Not open for further replies.
  1. had_enuff

    had_enuff Guest


    I want to end my life. There is nothin left for me in it. I have taken a prescription drug that has destroyed my libido completley. I will never get married, never have children. I hate myself and I hate the world. I love god and I beleive in god and jesus but Ive had enough. I dont know if i can live the next 50 years without a sex drive or sexual function. I am in my late 20's. How could this happen to me???? I hate the world!!! Its nothing but money. Thats it!!!
  2. worlds edge

    worlds edge Well-Known Member

    Me, too...but I've put it all on hold for the moment.

    I'm not the hug-hug type, but this seems a bit extreme. To make a bit of generalization: there aways seem to be some damn thing or another in the way of making a clean break. At least for me and for everyone I've ever read about.

    I'm assuming it is an anti-depressant doing this to you? Probably an SSRI? If so, if there's one thing we can thank the drug companies for, it is that there's now an almost unlimited number of different kind of anti-depressant drugs. Go to your doctor, explain the problem and then try something different. My understanding is that this is in fact an issue the medical profession is concerned about, since people are quite likely to go off their drugs over just this sort of thing. Heck it may be something as simple as dosage adjustment that would do it.

    Maybe I'm full of crap (which happens a lot I'll grant) but it sounds like you're starting from a specific problem (libido issues) existing in the present and then generalizing out to your entire life for the whole rest of it. The libido stuff seems fixable from where I'm sitting, or at any rate worth looking into.
  3. had_enuff

    had_enuff Guest

    No mate, its not a SSRI or anti-depressant. Its finasteride. It destroys your libido and a whole lot more. Its a nightmare drug. Google it.

    Thankyou for your input anyway though. i appreciate it.
  4. worlds edge

    worlds edge Well-Known Member

    Ouch. I'll say. Not only is it a nightmare drug, what it is used to treat is no walk in the park, either.

    I try...even if I come across like an idiot, I do try. :unsure:
  5. Dave303

    Dave303 Well-Known Member

    Hi there fella. Don't do anything rash. A destroyed libido is probably temporary. Nothing to commit suicide about.
Thread Status:
Not open for further replies.